Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Teen experiences occasional tachycardia episodes. Could hormonal changes be affecting her?

My now almost 15 y.o. daughter had experienced occasional tachycardia episodes when she was 4-6 y.o. She had full work-ups and has no structural abnormalities. She has avoided caffeine and any stimulant meds. Now, about one year into puberty, she experiences occasional short bursts of tachycardia, or a fast vibrating feeling of her heart (her description)....otherwise feels fine. She is extremely physically active, HS and high-level soccer athlete, fit and slim, and has grown approx 4 inches and 15 lbs in less than one year. Should we give it a little time, or get right on it? Could hormonal changes be affecting her?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

OCCASIONAL BURSTS OF TACHYCARDIA INDICATES SUDDEN INCREASE IN THE IONOTROPIC HARMONES IN THE BODY, THAT IS ADRENALINE AND NOR ADRENALINE WHICH CAUSES TACHYCARDIA.

IT IS COMMON IN THE ATHLETIC PERSONALITIES, DONT WORRY. DONT TAKE ANY STRESS, BECAUSE IT WILL FURTHER AGGRAVATE IT.

THANKS
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor